International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 8, Pages 505-510
An asymptotic expansion for a ratio of products of gamma functions
Physikalisches Institut, Universität Heidelberg, Philosophenweg 12, Heidelberg 69120, Germany
Received 7 April 2000
Copyright © 2000 Wolfgang Bühring. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
An asymptotic expansion of a ratio of products of gamma functions is derived. It generalizes a formula which was stated by Dingle,
first proved by Paris, and recently reconsidered by Olver